# SDR 99ZZZX2182

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 043200159
- Condition: Misdrilled
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STABILIZER APPEARS TO HAVE BEEN REPAIRED USING NEW SKINS AND USED P/N 0432001-56 SPARS AND USED P/N 0432001-15 REINFORCEMENT.  THE RIVETS SECURING THE SKINS TO THE SPARS DO NOT ALIGN WITH THE EXISTING HOLES IN THE SPARS OR REINFORCEMENT.  THIS LEAVES UNFILLED HOLES IN SPARS AND REINFORCEMENT ALONG ENTIRE LENGTH ON TOP AND BOTTOM OF TRALING EDGE OF STABILIZER.  THE UNFILLED HOLES ARE APPROXIMATELY ONE TO FOUR RIVET DIAMETERS FROM NEW RIVETS.  THIS IS EVIDENT IN APPROXIMATELY SEVENTY-FIVE PLACES.
